Discussions that mention phenytoin

Epilepsy board


Well, I went to my neurologist yesterday. I was concerned about the topamax because I have been having irregular heartbeats. Otherwise I haven't had memory problems or other objectional problems...alittle indigestions. He wanted to keep me on it. He did say he would check my enzyme levels and some other levels. I also let him know that it wasn't really helping my seizures but it DID help my migraines. (which I really think are triggered some hormonally) he doens't deal with the hormones. He spent the whole time telling me he wanted me to stay on one med and why and then ADDED a new med on top of the Topamax. It's PHENYTOIN SOD EXT 100MG 3x/day (Its generic for the new dilanton that is a once a day capsule) Is anyone familiar with it? I'm a little afraid of it. I think I'm only taking 1 at first. I'm supposed to start a new job Monday and I can't afford any memory problems or slurring words etc. Any help? :confused: